Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 41, NWS Huntsville, AL

April 27, 2011Limestone County, Madison County, Morgan County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 6:02 AM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 6:02 AM CDT (11:02 UTC)
Expired
Apr 27, 2011, 6:30 AM CDT
In force
28 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:26 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WFUS54 KHUN 271102
TORHUN
ALC083-089-103-271130-
/O.NEW.KHUN.TO.W.0041.110427T1102Z-110427T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
602 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 630 AM CDT

* AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  PRICEVILLE...OR ABOUT NEAR HARTSELLE...MOVING EAST AT 45 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  VALHERMOSO SPRINGS.
  LACEYS SPRING.
  FARLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT WEDNESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3454 8699 3461 8691 3465 8681 3474 8668
      3453 8647 3451 8653 3454 8655 3450 8656
      3438 8690
TIME...MOT...LOC 1102Z 248DEG 37KT 3450 8682

$$
SL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 5:45 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 27, 5:45 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
545 AM CDT WED APR 27 2011

...HIGH RISK FOR SEVERE WEATHER TODAY...
...POTENTIAL FOR WIDESPREAD TORNADO OUTBREAK WITH LONG-TRACK
TORNADIC SUPERCELLS TODAY...

.UPDATE...FOR 12Z TAFS.
&&

.AVIATION...
BAND OF SEVERE THUNDERSTORMS WILL EXIT KHSV VCNTY BFR 12Z.  -RA/RA
WITH EMBEDDED CG LTG WL CONTINUE THRU 13-14Z BEHIND THE LINE.  A
BREAK IN THE ACTIVITY IS EXPECTED BFR ADDITIONAL THUNDERSTORMS DVLP
LATER TODAY WITH A HIGH RISK OF SEVERE WX.
&&

.DISCUSSION...A COMPLICATED SCENARIO EVOLVING TODAY WITH INITIAL
CONVECTION ASSOCIATED WITH SIGNIFICANT WIND SHEAR AND INSTABILITY
LIKELY MOVING ACROSS NORTHWEST ALABAMA BY 08-12Z THIS MORNING. THIS
ACTIVITY SHOULD RAPIDLY MOVE ACROSS NORTH CENTRAL AND NORTHEAST
ALABAMA DURING THE MORNING HOURS.

FORECAST MODELS ARE HAVING SOME DIFFICULTY HANDLING THE INSTABILITY,
WIND SHEAR, AND MCV'S MOVING WITHIN THE TROUGH ITSELF. HOWEVER, IT
DOES APPEAR BY CURRENT TRENDS, THAT UPPER LEVEL FORCING WILL BE
SUFFICIENT TO SUPPORT WIDESPREAD CONVECTION TODAY. TURNING TO
INSTABILITY AND WIND SHEAR, THE ENVIRONMENT WILL BE EXTREMELY
UNSTABLE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS AHEAD
OF THE COLD FRONT. CURVED HODOGRAPHS AND WIND SHEAR VALUES (AT TIMES
EXTREMELY HIGH) ALONG WITH INSTABILITY PARAMETERS ALL SUPPORT THE
POTENTIAL FOR A WIDESPREAD TORNADO OUTBREAK ACROSS SOUTHERN MIDDLE
TN AND NORTH ALABAMA. JUST TO GIVE FOLKS AN IDEA OF WHAT KIND OF
VALUES WE ARE SEEING BTWN 17-00Z:

1) SBCAPES ARE FORECAST TO BE 2500-3500 J/KG
2) 0-3KM SRH IS FORECAST TO BE 500-700 M2/S2
3) 0-3KM EHIS ARE FORECAST TO BE 4-8 M2/S2 OVER PORTIONS OF N
CENTRAL AL.
4) SFC DEWPOINTS ARE FORECAST TO BE BTWN 65-69F (POSSIBLY INTO THE
LOW 70S) DURING THE DAY.

IN ADDITION, A LLJ OF 65-75 KTS IS FORECAST TO REMAIN ACROSS THE
AREA THROUGHOUT MOST OF THE DAY. THE SFC LOW ASSOCIATED WITH THE
COLD FRONT WILL ALSO MOVE JUST TO THE NORTHWEST OF NW AL FROM S AR
(12Z TODAY) TO CENTRAL TN BY 18-23Z MEANING THAT CELLS CLOSER TO THE
SFC LOW IN THESE CASES TENDS TO DEVELOP OR MAINTAIN TORNADIC
ACTIVITY. UPPER LEVEL DIVERGENCE LOCATED JUST TO THE NE OF THE TN
VALLEY IS ALSO QUITE PRONOUNCED.

THEREFORE, GIVEN ALL OF THE ABOVE INFO., IT DOES APPEAR THAT LONG
TRACK TORNADIC SUPERCELLS ARE LIKELY ACROSS THE TN VALLEY. DAMAGING
WINDS AND LARGE HAIL ARE ALSO LIKELY WITH THESE STORMS. THOUGH HAIL
APPEARS TO BE THE LESSOR OF THE TWO. IT IS DIFFICULT TO SAY EXACTLY
WHEN THE CELLS WILL DEVELOP GIVEN THIS MORNING'S CONVECTION, BUT THE
TIME PERIOD WHEN ALL OF THESE INGREDIENTS APPEAR TO COME TOGETHER
APPEARS TO BE BTWN 17Z-00Z.

AS THE COLD FRONT APPROACHES THE TN VALLEY, EXPECTING AND REMAINING
FAST-MOVING SUPERCELLS TO BE CONGEALED INTO A QLCS WITH DAMAGING
WINDS AND BOWING SEGMENTS TO FINISH OFF THE SEVERE WEATHER THREAT.
THE FROPA TIMING SHOULD BE BTWN 21-03Z ACROSS NW AL (ENTERING) AND
03-06 ACROSS NE AL (EXITING).

AS IF WE NEEDED ANY MORE THREATS...FLASH FLOODING IS ALSO QUITE
LIKELY WITH CELLS TRAINING ALONG THE SAME AREAS ALONG WITH PROLIFIC
RAINFALL PRODUCING SUPERCELLS WOULD ACT TO CAUSE A CHALLENGING
FORECAST PROBLEM. GIVEN THE RECENT RAINFALL OVER NW AL, THOSE AREAS
APPEAR TO HAVE THE HIGHEST THREAT FOR FLASH FLOODING. WILL LEAVE THE
FLASH FLOOD WATCH IN PLACE.

AS MENTIONED PREVIOUSLY, THE LLJ WILL BE QUITE STRONG TODAY WHICH
MAY CAUSE INCREASED WINDS ACROSS THE AREA. THUS, WILL KEEP WIND
ADVISORY IN PLACE AS WELL.

BEHIND THE COLD FRONT CAA SHOULD QUICKLY DRY THE ATMOSPHERE FROM THE
WARM AND MUGGY CONDITIONS FELT TODAY INTO COOLER AND DRY BY LATE
WEDNESDAY NIGHT INTO THURSDAY. DAYTIME HIGHS WILL REGISTER CLOSE TO
THE 70 DEGREE MARK FOR THURSDAY WITH SUNNY CONDITIONS ON THE
BACKSIDE OF THE TROUGH. OVERNIGHT LOWS SHOULD ALSO EXPERIENCE A DROP
INTO THE UPPER 40S TO LOW 50S ON THURSDAY NIGHT WITH DAYTIME HIGHS
RECOVERING INTO THE MID 70S BY FRIDAY WITHIN RIDGE BUILDING. THERE
MAY BE A BRIEF TIME PERIOD OF CLOUDS ON SATURDAY AS A FEW WAVES OF
ENERGY CROSS THE REGION ATOP THE RIDGE. OTHERWISE, CONDITIONS SHOULD
BE PLEASANT WITH HIGHS IN THE LOW 80S FOR BOTH SATURDAY AND SUNDAY.

BY SATURDAY, ANOTHER LONGWAVE TROUGH CROSSING THE PACIFIC NORTHWEST
INTO THE ROCKIES WILL APPROACH THE AREA ON SUNDAY. THE MED RANGE
MODELS ARE CONTINUING TO HAVE TROUBLE WITH THE STRENGTH OF THE RIDGE
OVER THE SOUTHEAST AND THIS IS LIKELY WHY THE TIMING OF THIS SYSTEM
IS CONTINUING TO SLOW THIS SYSTEM DOWN. FOR NOW, WILL TAKE A
COMPROMISE SOLUTION AND TAKE OUT THUNDERSTORMS FOR SUNDAY AND KEEP
THEM FOR SUNDAY NIGHT INTO MONDAY NIGHT.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

AVIATION...KULA
DISCUSSION...SL.77
Hazardous weather outlook, Apr 27, 3:24 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
324 AM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-271815-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
324 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR ALL OF NORTHERN ALABAMA AND SOUTHERN
MIDDLE TENNESSEE THROUGH 8 AM CDT.

THUNDERSTORM ACTIVITY OVER EASTERN MISSISSIPPI WILL BEGIN AFFECTING
NORTHWEST ALABAMA AROUND 4 AM. THE PRIMARY THREATS WILL BE
TORNADOES...DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL.

STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THIS MORNING...
PARTICULARLY ACROSS NORTHWEST ALABAMA.

THE ATMOSPHERE WILL BECOME VERY UNSTABLE...CREATING A VOLATILE
SITUATION ACROSS THE TENNESSEE VALLEY TODAY. THE POTENTIAL FOR A
SIGNIFICANT SEVERE WEATHER OUTBREAK WILL INCREASE...ESPECIALLY FROM
THE LATE MORNING INTO THE EARLY EVENING. SEVERE STORMS ARE EXPECTED
TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY
ACROSS THE REGION. A POTENTIAL FOR STRONG...LONG TRACK TORNADOES
EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY
RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN
ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER INFORMATION ON THIS
THREAT. ALSO...WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY
REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT
THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE REQUESTED BEFORE DAYBREAK...ESPECIALLY FOR THE WESTERN HALF OF THE
AREA. ACTIVATION IS LIKELY DURING THE DAY ON WEDNESDAY FOR THE ENTIRE
AREA.

RSB/DD

In the hours before

Local storm report, Apr 27, 4:51 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
451 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TORNADO          4 W OAKLAND             34.83N 87.87W
04/27/2011                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO CONFIRMED ON THE GROUND NEAR A CHURCH CLOSE TO
            THE INTERSECTION OF CR 189 AND CR 62.

&&

KWEBER
Local storm report, Apr 27, 5:02 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     TSTM WND DMG     CHEROKEE                34.76N 87.97W
04/27/2011                   COLBERT            AL   EMERGENCY MNGR

            TWO TREES WERE BLOWN DOWN AT CHEROKEE. POSSIBLE TORNADO
            DAMAGE.

&&

KWEBER
Local storm report, Apr 27, 5:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
512 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND GST     4 SE LEXINGTON          34.93N 87.32W
04/27/2011  E60.00 MPH       LAUDERDALE         AL   TRAINED SPOTTER

            A 60 MPH GUST WAS REPORTED

&&

KWEBER
Local storm report, Apr 27, 5:19 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
519 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND GST     5 S TUSCUMBIA           34.65N 87.69W
04/27/2011  E70.00 MPH       COLBERT            AL   TRAINED SPOTTER

            A WIND GUST TO 70 MPH WAS REPORTED ALONG WITH POWER
            OUTAGES.

&&

KWEBER
Local storm report, Apr 27, 5:36 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
536 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     HAIL             ATHENS                  34.80N 86.97W
04/27/2011  E0.25 INCH       LIMESTONE          AL   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Apr 27, 5:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
552 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     TSTM WND DMG     N MT HOPE               34.46N 87.48W
04/27/2011                   LAWRENCE           AL   EMERGENCY MNGR

            ONE TREE WAS BLOWN DOWN IN THE MOUNT HOPE COMMUNITY.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:28 AM CDTSpecial Weather StatementHUNColbert, Franklin32 min
Apr 27, 3:49 AM CDTTornado WarningHUNColbert, Franklin26 min
Apr 27, 3:53 AM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 4:02 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:09 AM CDTTornado WarningHUNColbert, Lauderdale36 min
Apr 27, 4:19 AM CDTTornado WarningHUNColbert, Franklin, Lauderdale, Lawrence26 min
Apr 27, 4:33 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Apr 27, 4:36 AM CDTTornado WarningHUNLauderdale9 min
Apr 27, 4:40 AM CDTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone35 min
Apr 27, 4:47 AM CDTTornado WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:59 AM CDTTornado WarningHUNLauderdale, Limestone31 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan43 min
Apr 27, 5:14 AM CDTSevere Thunderstorm WarningHUNLawrence, Madison, Marshall, Morgan46 min
Apr 27, 5:24 AM CDTTornado WarningHUNLawrence, Limestone, Morgan36 min
Apr 27, 5:27 AM CDTTornado WarningHUNCullman48 min
Apr 27, 5:31 AM CDTTornado WarningHUNLawrence, Morgan29 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningHUNJackson, Madison35 min
Apr 27, 5:58 AM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 27, 6:09 AM CDTTornado WarningHUNCullman, Marshall, Morgan36 min
Apr 27, 6:19 AM CDTTornado WarningHUNMarshall41 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningHUNJackson, Madison40 min
Apr 27, 6:37 AM CDTTornado WarningHUNJackson, Madison, Marshall23 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningHUNDeKalb46 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 27, 6:52 AM CDTTornado WarningHUNDeKalb, Jackson, Marshall38 min
Apr 27, 7:08 AM CDTTornado WarningHUNDeKalb37 min
Apr 27, 7:24 AM CDTTornado WarningHUNDeKalb, Jackson21 min
Apr 27, 7:25 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min
Apr 27, 7:41 AM CDTTornado WarningHUNJackson10 min
Apr 27, 8:22 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Apr 27, 8:41 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence34 min
Apr 27, 8:48 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan42 min
Apr 27, 9:05 AM CDTTornado WarningHUNLawrence, Limestone, Morgan25 min
Apr 27, 9:14 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 27, 9:20 AM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min
Apr 27, 9:40 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale50 min
Apr 27, 9:57 AM CDTRiver Flood WarningHUNMadison46 hr
Apr 27, 10:00 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin45 min
Apr 27, 10:03 AM CDTRiver Flood WarningHUNMadison38 hr
Apr 27, 10:05 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall3 days
Apr 27, 10:08 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale9 hr
Apr 27, 10:08 AM CDTRiver Flood WarningHUNLawrence3 days
Apr 27, 10:12 AM CDTTornado WarningHUNColbert, Franklin33 min
Apr 27, 10:37 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale38 min
Apr 27, 10:43 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence47 min
Apr 27, 10:53 AM CDTTornado WarningHUNFranklin, Lawrence, Morgan37 min
Apr 27, 10:58 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan47 min
Apr 27, 11:18 AM CDTTornado WarningHUNLimestone, Madison27 min
Apr 27, 11:26 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan49 min
Apr 27, 11:27 AM CDTTornado WarningHUNLimestone, Madison33 min
Apr 27, 11:30 AM CDTTornado WarningHUNLimestone, Madison, Morgan30 min
Apr 27, 11:41 AM CDTTornado WarningHUNJackson, Limestone, Madison34 min
Apr 27, 12:00 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall45 min
Apr 27, 12:04 PM CDTTornado WarningHUNJackson, Madison26 min
Apr 27, 12:07 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone8 hr
Apr 27, 12:17 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan43 min
Apr 27, 12:25 PM CDTTornado WarningHUNJackson20 min
Apr 27, 12:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan8 hr
Apr 27, 12:31 PM CDTTornado WarningHUNMadison, Marshall, Morgan29 min
Apr 27, 12:40 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall65 min
Apr 27, 1:11 PM CDTTornado WarningHUNDeKalb, Jackson34 min
Apr 27, 1:29 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Madison, Marshall3 hr
Apr 27, 1:41 PM CDTTornado WarningHUNLawrence, Morgan34 min
Apr 27, 2:09 PM CDTTornado WarningHUNLawrence, Limestone, Morgan17 min
Apr 27, 2:24 PM CDTTornado WarningHUNCullman36 min
Apr 27, 2:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale44 min
Apr 27, 2:43 PM CDTTornado Warning EmergencyHUNCullman, Morgan32 min
Apr 27, 2:51 PM CDTTornado WarningHUNColbert, Franklin, Lauderdale24 min
Apr 27, 3:03 PM CDTTornado Warning EmergencyHUNCullman, Madison, Marshall, Morgan42 min
Apr 27, 3:08 PM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 3:17 PM CDTTornado Warning EmergencyHUNColbert, Franklin, Lawrence43 min
Apr 27, 3:25 PM CDTTornado Warning EmergencyHUNJackson, Madison, Marshall50 min
Apr 27, 3:51 PM CDTTornado WarningHUNJackson24 min
Apr 27, 3:51 PM CDTTornado WarningHUNLawrence, Limestone, Morgan24 min
Apr 27, 3:56 PM CDTTornado WarningHUNColbert, Franklin, Lawrence34 min
Apr 27, 3:59 PM CDTTornado WarningHUNCullman, Marshall, Morgan31 min
Apr 27, 4:07 PM CDTTornado WarningHUNMadison, Morgan38 min
Apr 27, 4:09 PM CDTTornado WarningHUNFranklin36 min
Apr 27, 4:11 PM CDTTornado Warning EmergencyHUNLawrence, Limestone, Madison, Morgan34 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.